CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
Authors:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
Simpson’s method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
Physica Scripta, 2021, 卷号: 96, 期号: 12
Authors:  Arshad,Sadia;  Saleem,Iram;  Defterli,Ozlem;  Tang,Yifa;  Baleanu,Dumitru
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
Spectral Method for Phase Retrieval: An Expectation Propagation Perspective 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2021, 卷号: 67, 期号: 2, 页码: 1332-1355
Authors:  Ma, Junjie;  Dudeja, Rishabh;  Xu, Ji;  Maleki, Arian;  Wang, Xiaodong
Favorite  |  View/Download:41/0  |  Submit date:2021/04/26
Phase measurement  Message passing  Tools  Signal processing algorithms  Prediction algorithms  Numerical models  Approximation algorithms  Phase retrieval  spectral method  coded diffraction pattern  expectation propagation (EP)  approximate message passing (AMP)  state evolution  orthogonal AMP  vector AMP  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:34/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Convergence of an Upwind Finite-Difference Scheme for Hamilton-Jacobi-Bellman Equation in Optimal Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2015, 卷号: 60, 期号: 11, 页码: 3012-3017
Authors:  Sun, Bing;  Guo, Bao-Zhu
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Convergence  finite-difference  Hamilton-Jacobi-Bellman equation  numerical approximation  optimal control  
Numerical approximations of a nonlinear eigenvalue problem and applications to a density functional model 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2010, 卷号: 33, 期号: 14, 页码: 1723-1742
Authors:  Chen, Huajie;  Gong, Xingao;  Zhou, Aihui
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
eigenvalue  Galerkin discretization  nonlinear  numerical approximation  density functional  orbital-free